# SDR UIEA2018091401976

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,948 hours, 22,966 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Pin
- Condition: Broken
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT SIDE WINDOW EICAS MESSAGE MULTIPLE TIMES IN FLIGHT AND ON TAXI ASSOCIATED WITH L SIDE WINDOW HEAT INOP. REPLACED BROKEN PIN NR 3 ON CONNECTOR D05872P. OPS CHECK GOOD IAW SWPM 20-60-00.
